Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1152 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588421
L. Elsner, and P. van den Driessche, “Bounds for the Perron root using max eigenvalues”, Linear Algebra and its Applications, 2008, 428, 2000-2005.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592122
L. Beznea, N. Boboc, and M. Röckner, “Markov processes associated with L-P-resolvents, applications to quasi-regular Dirichlet forms and stochastic differential equations”, Comptes Rendus Mathematique, 2008, 346, 323-328.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635914
W. - J. Beyn, and J. Lorenz, “Nonlinear Stability of Rotating Patterns”, Dynamics of Partial Differential Equations, 2008, 5, 349-400.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586906
W. - J. Beyn, S. Selle, and V. Thümmler, “Freezing multipulses and multifronts”, SIAM Journal on Applied Dynamical Systems, 2008, 7, 577-608.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587740
W. - J. Beyn, and S. Piskarev, “Shadowing for discrete approximations of abstract parabolic equations”, Discrete and Continuous Dynamical Systems-Series B, 2008, 10, 19-42.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587387
W. - J. Beyn, T. Hüls, and M. - C. Samtenschnieder, “On r-periodic orbits of k-periodic maps”, Journal of Difference Equations and Applications, 2008, 14, 865-887.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587847
A. Haydys, “Nonlinear dirac operator and quaternionic analysis”, Communications in Mathematical Physics, 2008, 281, 251-261.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592093
A. Haydys, “HyperKähler and quaternionic Kähler manifolds with S-1-symmetries”, Journal of Geometry and Physics, 2008, 58, 293-306.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
E. Lau, “Displays and formal p-divisible groups”, INVENTIONES MATHEMATICAE, 2008, 171, 617-628.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934344
S. Herr, “A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations”, Proceedings of the American Mathematical Society, 2008, 136, 2881-2886.
PUB | DOI | Download (ext.) | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung